Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes cloudiness in the eye?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 1969
Answered : 12590 Questions
Question
I was recently diagnosed by an opthamologist with "dry eyes:. I have tried "Systane" which clouded my vision for 1/2 hour after application and then upon pharmacist recommendation " Refresh Tears" which didn't cloud my eyesight for quite as long.
My question is about my eye symptoms still remaining after application. My left eye returns to normal vision. My right eye remains slightly clouded chronically. I use the captions on the TV to test my eyesight. Right eye is always still a little clouded. Eye sight is fine when using both eyes. Can you help.
5 days ago in Vision and Eye Disorders
 
 
Answered by Dr. Ashok Kumar Dash 5 hours later
Brief Answer:
use refresh eye teardrop starting in morningsystane oint ment as lubricant

Detailed Answer:
For dry eye the cause is to be diagnosed .Whether there is deficiency of tear secreation. Schemes test with strip can be done. Confirm whether it is auto imune disorder ,then occlusion of punctum can be surgically done, so that tear is retained in conjuctival sac. If not then use refresh eye tear drop two times daily. Computer vision syndrome should be excluded. If it is there then reduce viewing hours of computer or TV. In between can take a break and go near a window and look out side towards greenery so that there is proper blinking of lids. Tear film spread all over cornea will be there.You can take anti glare specs to avoid glaring rays. Use anti glare screen in your computer. Slit lamp examination can be done to exclude aqueous flare. IOT be measured to exclude glaucoma.Refraction should be done. Amblyopia or Isometropia excluded.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor